It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: copaxone side effects

Re: copaxone side effects

[ Back to Messages ]

Message

Posted by chris on August 29, 2000 at 03:13:38:

In Reply to: copaxone side effects posted by yellowpup on August 18, 2000 at 19:30:27:


: Even half doses of Avonex made me feel terrible, but Copaxone gave me some of the same side effects, just milder—-whole-body aching and tiredness. They seem to be subsiding a bit after two weeks, even though I'm stll knocked out. My ex neurologist suggested that the symptoms were a result of an emotional reaction. Any similar reactions out there?
The only side effect I have is embarassing...my breasts leak. My wonderful Dr said only 3% of women have this problem. I am back to 100% and have been since about a month after I started it. I really think its working for me.



Follow Ups




All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!